Kac-moody lie algebras and soliton equations. II. Lax equations associated with A1(1)

Research output: Contribution to journalArticle

89 Scopus citations

Abstract

The soliton equations associated with sl(2) eigenvalue problems polynomial in the eigenvalue parameter are given a unified treatment; they are shown to be generated by a single family of commuting Hamiltonians on a subalgebra of the loop algebra of sl(2). The conserved densities and fluxes of the usual ANKS hierarchy are identified with conserved densities and fluxes for the polynomial eigenvalue problems. The Hamiltonian structures of the soliton equations associated with the polynomial eigenvalue problems are given a unified treatment.

Original languageEnglish (US)
Pages (from-to)300-323
Number of pages24
JournalPhysica D: Nonlinear Phenomena
Volume9
Issue number3
DOIs
StatePublished - Dec 1983

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics
  • Condensed Matter Physics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Kac-moody lie algebras and soliton equations. II. Lax equations associated with A<sub>1</sub><sup>(1)</sup>'. Together they form a unique fingerprint.

  • Cite this